# SDR A6WA201644066

- Difficulty date: July 5, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 31,067 hours, 29,941 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R3101687
- Condition: Cracked
- Location: Bs 379-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME, NDT VERIFIED CRACKS IN STRINGER 3L AT ATTACH POINT TO AFT UPPER FRAME.    REPAIRED THE STRINGER IAW SRM 53-00-03 FIG. 202 SHEET 1.
